# SDR FDEA202309211630

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-300
- Aircraft serial: 63134
- Aircraft time: 1,221 hours, 631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 149T776089
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD UPPER FLAP TRACK CLOSE OUT PANEL (149T7760-89) DAMAGED. REPAIRED LH INBD UPPER FLAP TRACK CLOSE OUT PANEL (149T7760-89) IN REF.TO           SRM 51-70-00, AND REF. EA# H-2750-T0376188 P1, STEP# 3. WO# 86959 SEQ#14.
